| Model Number |
TFNT30 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
10/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following implantation of an intraocular lens (iol) the patient felt discomfort and visited the hospital.The surgeon found that the iol haptic was out of the capsule bag so that the patient's vision was not corrected.The lens was replaced and the procedure was completed with no patient harm.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.The lens has been cut into four pieces, typical of insertion and removal from the eye.Scratches are observed on the optic portion of the lens.Marks are observed on the optic in the shape of a surgical instrument used to grasp the lens.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.Lens damage was observed.The product investigation could not identify a root cause for the reported complaint.A malfunction has not been indicated or information provided that the lens was the cause of the event.The manufacturer internal reference number is: (b)(4).